American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Robert M. Anderson and Salim Rashid. A nonstandard characterization of weak convergence . Proc. Amer. Math. Soc. 69 (1978) 327-332. MR 0480925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. D. Stroyan. Infinitesimal calculus on locally convex spaces. I. Fundamentals . Trans. Amer. Math. Soc. 240 (1978) 363-383. MR 0493323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Wattenberg. Nonstandard measure theory--Hausdorff measure . Proc. Amer. Math. Soc. 65 (1977) 326-331. MR 0444466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Jamison. Contractions of convex sets . Proc. Amer. Math. Soc. 62 (1977) 129-130. MR 0428195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. E. Johnson. Norming $C(U)$ and related algebras . Trans. Amer. Math. Soc. 220 (1976) 37-58. MR 0415326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. C. Moore. Hyperfinite extensions of bounded operators on a separable Hilbert space . Trans. Amer. Math. Soc. 218 (1976) 285-295. MR 0402524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert M. Anderson. A nonstandard representation for Brownian motion and Itô integration. Bull. Amer. Math. Soc. 82 (1976) 99-101. MR 0405581.
Abstract, references, and article information   
View Article: PDF

[8] Alan McK. Shorb. Completely additive measure and integration . Proc. Amer. Math. Soc. 53 (1975) 453-459. MR 0382578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Ward Henson. The monad system of the finest compatible uniform structure . Proc. Amer. Math. Soc. 51 (1975) 163-170. MR 0370552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter A. Loeb. Conversion from nonstandard to standard measure spaces and applications in probability theory . Trans. Amer. Math. Soc. 211 (1975) 113-122. MR 0390154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Volker Weispfenning. Two model theoretic proofs of R\"uckert's Nullstellensatz . Trans. Amer. Math. Soc. 203 (1975) 331-342. MR 0369060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carter Waid. On Dirichlet's theorem and infinite primes . Proc. Amer. Math. Soc. 44 (1974) 9-11. MR 0335466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Ward Henson and L. C. Moore. Subspaces of the nonstandard hull of a normed space . Trans. Amer. Math. Soc. 197 (1974) 131-143. MR 0365098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Ali Khan. Approximately convex average sums of unbounded sets . Proc. Amer. Math. Soc. 43 (1974) 181-185. MR 0338928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Wattenberg. Monads of infinite points and finite product spaces . Trans. Amer. Math. Soc. 176 (1973) 351-368. MR 0312463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Louis Narens. Topologies of closed subsets . Trans. Amer. Math. Soc. 174 (1972) 55-76. MR 0312450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Ward Henson and L. C. Moore. The nonstandard theory of topological vector spaces . Trans. Amer. Math. Soc. 172 (1972) 405-435. MR 0308722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. Ward Henson. On the nonstandard representation of measures . Trans. Amer. Math. Soc. 172 (1972) 437-446. MR 0315082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. W. Brace and R. Royce Kneece. Approximation of strictly singular and strictly cosingular operators using nonstandard analysis . Trans. Amer. Math. Soc. 168 (1972) 483-496. MR 0636378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1